# SDR DL757090305

- Difficulty date: February 24, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 112N700530
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING DAL EA 06-070332-03AD ON THE RT PYLON OUTBOARD SIDE LOAD FITTING, TOOLING DAMAGE WAS INCURRED AT ONE FASTENER LOCATION.  THE DAMAGE WAS REPAIRED PER BOEING INSTRUCTIONS AND AN AMOC TO AD 2003-18-05 WAS OBTAINED.
